IOE EPrints

Correcting for covariate measurement error in logistic regression using nonparametric maximum likelihood estimation

Rabe-Hesketh, Sophia and Pickles, A and Skrondal, A. (2003) Correcting for covariate measurement error in logistic regression using nonparametric maximum likelihood estimation. Statistical Modelling, 3 (3). pp. 215-232. ISSN 1471-082X

Full text not available from this repository.
Item Type: Article
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 22 Apr 2010 12:39
Last Modified: 14 Oct 2013 11:49
URI: http://eprints.ioe.ac.uk/id/eprint/3665

Actions (login required)

View Item View Item